Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the real parts of the zeros of complex polynomials and applications to continued fraction expansions of analytic functions


Author: Evelyn Frank
Journal: Trans. Amer. Math. Soc. 62 (1947), 272-283
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9947-1947-0021626-6
MathSciNet review: 0021626
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0021626-6
Article copyright: © Copyright 1947 American Mathematical Society